# SDR HALA2021101100160

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 25,209 hours, 3,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 375 AFTER PARKING AND SHUT DOWN, A/C DOOR WARNING OF PSI IN CABIN. CORRECTIVE ACTION: NO FAULTS FOUND ON LAST LEG AND GROUND REPORT. PERFORMED OPS TEST OF CPC 1&2 PER AMM 21-31-00 AND FOUND NO FAULTS. (6764843)
